# SDR SCNA20240226051

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 35,312 hours, 24,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 731228 2R EMERGENCY LAV LGITH MISSING BUTTON.  - - RESOLUTION: INSTALLED NEW 2R LAV CALL BUTTON REF AMM 33-27-51. OPS CHECKS OK.
